Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Almost periodic flows on 3–manifolds

Kelly Delp

Algebraic & Geometric Topology 7 (2007) 157–180
Bibliography
1 M L Cartwright, Almost periodic flows and solutions of differential equations, Math. Nachr. 32 (1966) 257 MR0224932
2 A Casson, D Jungreis, Convergence groups and Seifert fibered 3–manifolds, Invent. Math. 118 (1994) 441 MR1296353
3 M P do Carmo, Riemannian geometry, Mathematics: Theory & Applications, Birkhäuser (1992) MR1138207
4 D Gabai, Convergence groups are Fuchsian groups, Ann. of Math. $(2)$ 136 (1992) 447 MR1189862
5 G Mess, The Seifert conjecture and groups which are quasiisometric to planes, preprint
6 P Petersen, Riemannian geometry, Graduate Texts in Mathematics 171, Springer (1998) MR1480173
7 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
8 P Scott, There are no fake Seifert fibre spaces with infinite $\pi_1$, Ann. of Math. $(2)$ 117 (1983) 35 MR683801
9 P A Smith, A theorem on fixed points for periodic transformations, Ann. of Math. $(2)$ 35 (1934) 572 MR1503180
10 P Tukia, Homeomorphic conjugates of Fuchsian groups, J. Reine Angew. Math. 391 (1988) 1 MR961162
11 F Waldhausen, Gruppen mit Zentrum und 3–dimensionale Mannigfaltigkeiten, Topology 6 (1967) 505 MR0236930